# SDR 95ZZZX4421

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N769AL
- Make and model: Skrsky S76
- Aircraft serial: 760048
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: P.T.O. Gear
- Part number: 23059588
- Condition: Making Metal
- Location: Gearbox
- Part time: 337 hours
- Component: 23035179
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED GEARBOX TO INSPECT GEARBOX FOR MAKING METAL.  FOUND CAUSE TO BE THE P.T.O. GEAR, IMPROPER MACHINING ON THE GEAR TEETH.  DISCOVERED THE TORQUE METER GEAR TO BE MAKING METAL DUE TO THE IMPROPER MACHINING ON THE P.T.O. GEAR TEETH.
